# SDR CHQA20120202039

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 25,955 hours, 21,128 cycles
- Engine: Allsn AE3007A
- Engine time: 27,848 hours, 21,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS ON THE AISLE FLOOR BETWEEN SEATS 1A AND 2A WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE AISLE FLOOR EMERGENCY LIGHT STRIP BETWEEN ROWS 1A AND 2A.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
